Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Anatoli\u \i \ T. Fomenko
Title: Variational principles of topology. Multidimensional minimal surface theory
Additional book information Kluwer Academic Publishers, Dordrecht, Boston, and London, 1990, 374 pp., US$133.00. ISBN 0-7923-0230-3.


References [Enhancements On Off] (What's this?)


Review Information

Reviewer: Fred Almgren
Journal: Bull. Amer. Math. Soc. 26 (1992), 188-192
DOI: http://dx.doi.org/10.1090/S0273-0979-1992-00256-2
PII: S 0273-0979(1992)00256-2